default search action
"Nonseparating Planar Chains in 4-Connected Graphs."
Sean Curran, Orlando Lee, Xingxing Yu (2005)
- Sean Curran, Orlando Lee, Xingxing Yu:
Nonseparating Planar Chains in 4-Connected Graphs. SIAM J. Discret. Math. 19(2): 399-419 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.